# SDR ASAA2016112618817

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 2,670 hours, 886 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulted
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED ON THE GROUND. REFERRED TO QRH AND SHUT OFF WINDOW HEAT. GROUNDED - YES. WINDOW HEAT CONTROLLER FFR LOGGED WCHU FAULT. COMPLETED FIM TASK 30-41 TASK 807 AND 801. OK FOR SERVICE.
